# SDR UPS05645551

- Difficulty date: October 4, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-300
- Aircraft serial: 27750
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 3987505
- Part serial: 3779
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:  ETOP IN FLT FL350 M80 AFTER AND  DURING TRANSMITTING NOTICE ACRID ODOR IN COCKPIT, NO OTHER INDICATIONS NOTED. COULD NOT ISOLATE OR IDENTIFY SOURCE OF ODOR 1 PACK OPS, PRIOR TO COAST OUT HF COULD NOT BE OPERATED FOR 45 MINS EVENTUALLY TO WORK, SUSPECTED FUMES. RT PACK TEMP RUNS CONTINOUS. DEFER RT PACK IAW MEL 21-51-1-0-1. M311331     REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE IAW AMM 21-51-12-4. THIS CLEARS DMI M311331.
